# SDR ASAA2017062421178

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,902 hours, 10,600 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 120936
- Condition: Inoperative
- Location: Apu
- Part time: 3,147 hours, 6,265 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WONT START, TRIED 3 TIMES. ACFT GROUNDED. PERFORMED APU BITE IAW FIM 49-60, TASK 801.  APU HAS FAULT MSG 49-41011 NO FLAME SHUTDOWN. COMPLIED WITH FIM TASK 49-40 TASK 802, CDS REPORTS NO FLAME LAST THREE STARTS AS RECOMMENDED BY FIM TASK. REMOVED AND REPLACED IGNITER PLUG, IGNITER LEAD, AND IGNITION UNIT. IAW AMM TASKS 49-41-51, 49-41-52, AND 49-41-31. GROUND VERIFICATION SUCCESSFUL IAW AMM 49-11-00. RAN APU THREE TIMES NO DEFECTS NOTED. NO FAULTS FOUND.
